# SDR 96ZZZM1283

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Upper Pulley Pin
- Condition: Missing
- Location: Fs 1168.895
- Part time: 71,075 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND TAILCONE RELEASE CABLE RUN 310A FS 1168.895 OFF THE NR 2 UPPER PULLEY.  ALSO, THE GUIDE PIN WAS MISSING FROM THE 2ND UPPER PULLEY FROM BOTTOM (CABLE RUN 301A).  REROUTED CABLE ON PULLEY AND INSTALLED GUIDE PIN.
